# SDR SWAA2013042615227

- Difficulty date: April 20, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 28,747 hours, 16,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LT FLOOR TO SIDEWALL CORRODED BETWEEN BS 453 TO BS 475.  REMOVED AND REPLACED SUPPORT PER SRM.
